Pure and Applied Mathematics Quarterly

Volume 14 (2018)

Number 3-4


Sheaf counting on local $\mathrm{K}3$ surfaces

Davesh Maulik and Richard P. Thomas

pp. 419-441

Refined $\mathrm{SU}(3)$ Vafa–Witten invariants and modularity

Lothar Göttsche and Martijn Kool

pp. 467-513

Periods of linear algebraic cycles

Hossein Movasati and Roberto Villaflor Loyola

pp. 563-577

On $J(r,n)$-Jacobsthal quaternions

Dorota Bród and Anetta Szynal-Liana

pp. 579-590

On the existence of solution for degenerate parabolic equations with singular terms

Abdelmoujib Benkirane, Badr El Haji, and Mostafa El Moumni

pp. 591-606